# SDR HEEA0013885

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 356H28
- Condition: Failed
- Location: Strobe
- Part time: 79 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONLY FLASHES ABOUT ONE MINUTE, THEN QUITS.
